# SDR CALA2018022700825

- Difficulty date: February 27, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 71,312 hours, 27,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT BATTERIES FAILED CABIN EMERGENCY LIGHTS OPS CHECK IAW TASK CARD 18-2428-1-6192, ITEM 27.   REPLACED THE BATTERIES. PERFORMED EMERGENCY LIGHT SYS CHECK AND TESTED GOOD IAW 33-51-38, TASK CARD 18-2428-1-6192, ITEM 27.
